My prolacting level is high, my GP seem to think it is the mental health injection that i am on . But i have unexplained weight gain ( 21 stone 5lbs),no sex drive ( from i was 15, 40 now) irregular periods and other symtoms.
Yes prolactin elevation can cause some of those symptoms and weight gain and the potential of diabetes can occur from antipsychotics but only a psychiatrist would understand this in full. However if you had these concerns before you started medication it would be worthwhile to see a doctor and then can refer you to an endocrinologist if needed after doing appropriate tests to see what is happening and what might be the potential cause.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.